MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; TTL1LYR 16FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES LP MEDLINE; TTL1LYR 16FR10ML 100%SILI UM TRAY
Model Number URO170816
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a patient was using a foley catheter for short term purposes and after approximately 2 days of the catheter being in place, the balloon on the foley catheter deflated.A new foley was reinserted without further issue reported.No additional information is available.Due to the reported incident and in an abundance of caution, this is a reportable incident.If additional information becomes available this report will be reopened and reevaluated.The sample has not been returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the balloon on the foley catheter deflated.A new foley was reinserted without further issue reported.
 
Additional Manufacturer Narrative
D9: sample available on (b)(6) 2022.The sample was returned for evaluation.The customer reported issue of the catheter balloon deflating was confirmed after visual inspection of the received sample.However, the definitive root cause could not be determined.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 16FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key13210582
Report Number1417592-2022-00001
Device Sequence Number16675336
Product Code OHR
UDI-Device Identifier10888277862623
UDI-Public10888277862623
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO170816
Device Catalogue NumberURO170816
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale